Azor User Reviews

Azor - User Reviews

Azor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Azor sorted by most helpful. Patient Discussions FAQs


Comment from: firewind33, 45-54 on Treatment for 1-2 years (Patient) Published: August 06

This is the only medication that has kept my blood pressure under control for about a year now. Very Very Satisfied. Don't feel i've had any adverse reactions to it at all.

Comment from: achy, 55-64 on Treatment for less than 1 month (Patient) Published: August 08

Been on 5/40 for about three weeks. Taking lisinopril also at 40 mg and imdur at 30 mg er. Overall feeling of having flu like symptoms, headache, body aches etc. BP up and down very high pulse rate. Bloating and swelling of hands and feet. Very tired most of the time.

Related Reading: headache

Comment from: Danny, 55-64 Female on Treatment for less than 1 month (Patient) Published: July 20

I'm only on Azor for 2 weeks, (5/20mg) has lowered my BP and had slight trouble at begining with BM. Now appears to be fine and have more energy , with less sleep (7 hours solid)and feel much more focused. I'm not a big fan of drugs, but pressure started climbing in a 4 month period to 170/115. For years I was on 10 mg of ziac, a 5mg. valium, a 81 mg asprin and a multi vitamin. I'm 60 and have been told by many medical proffesionals my doctor is right on the money with his diagnoses and prescreptions. Keep in mind this is new for my system, will keep a close eye on it but has brought my pressure in range 135/88 in a 2 week period.

Related Reading: ziac | valium

Comment from: 65-74 on Treatment for less than 1 month (Patient) Published: April 26

reduced mybloodpressurebetterthananythingelse,but extreme swelling of legsandankles, possible fluid retention

Comment from: Bama1955, 45-54 on Treatment for less than 1 month (Patient) Published: October 18

This medication did lower my blood pressure, however it gave me flu like symptoms and made me very sick. The same as with Amlopodine, I developed a deep wet cough. I became so sick, I was bedridden, before I could get it out of my system and be done with it. Thankfully, I have a doctor that listened to me and didn't jerk me around when I identified the cause of my flu-like symptoms. In fact, he said he has seen this before and stopped the Azor that day. It takes up to 2 weeks for it leave the bloodstream and the flu like symptoms to go away. Doctor had to give me a steroid shot and a B-12 shot to help me get up out of bed, I have felt so poorly from Azor! Symptoms are not worth it! I'd rather kill over with a heart attack than have the flu the rest of my life! Just being dramatic here, in case any passion of my fury was missed! :) My doctor has asked me to try Divoan HCT. Will start that tomorrow.

Related Reading: cough | heart attack

Comment from: alohaflyer, 55-64 Female on Treatment for 1-6 months (Patient) Published: August 09

While I am taking more than just this med, I seem to have some abdominal bloating, kidney (?) pain, and am tired. Am not sure if this med is at issue, but plan to check it out.

Comment from: Popcorn Papa, 55-64 Female on Treatment for 6 months - 1 year (Patient) Published: February 15

Was on HCTZ for several years but pressure began to creep upward. New doc put me on Azor 5/20 which lowered it some but not enough. Upped dosage to 5/40 and pressure came down into the desired range. Experienced swelling of ankles and feet, so doc rx'd HCTZ 25mg which I take in the a.m. while taking the Azor in the p.m. Other side effects: some dizziness (went away when switched to p.m. dosage, swelling of ankles and feet, tingling/numbness in upper right leg, undesired weight gain (was not warned about this), bothersome dry cough, propensity toward upper respiratory infections, decreased libido and increase in E.D. symptoms. The overall rating is positive for the desired results: lower BP.

Comment from: 45-54 Female on Treatment for 1-6 months (Patient) Published: January 19

Head aches and weight gain, BP lower with Azor but not acceptable because of the weight gain. Also mild chest pain about an hour after taking meds.

Related Reading: chest pain

Comment from: 75 or over on Treatment for less than 1 month (Patient) Published: December 21

WOW this drug made me so weak and tired I got muscle weakness so bad I could barely stand. Water retention so bad I cant breath. Worked on 204/80 down to 120/56 in short time, but the SE are almost as bad as a stroke.

Related Reading: stroke


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Hypertension

Get tips on handling your hypertension.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations